Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feeling Nauseas and vomiting. Face is blotchy with red rashes. Cause for this symptoms?

My 16 yo son woke up this morning feeling nauseous, vomiting continuously between 8 and 1pm. His face is blotchy with a red rash of tiny spots. He has pain in his lower back, legs and elbow joints and he feels very weak in general. His breathing appears normal and he can only drink small quantities of water. What do you think is the problem?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
your son has fever, joint pains, vomitting and weakness..
this looks like viral fever/arboviral infection.
see your physician and get the following investigation..
CBC, Malaria test, widal test, Dengue antibodies test, and urine examination..
he may need hospitalization, since he has continuous vomitting and not able to eat or drink.. needs IV fluids..
all the very best..
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor